MAUDE Adverse Event Report: CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number SRA-DC18-60150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hardware analysis confirmed the reported issue.The balloon separated at the rx port.The reported failure mode was consistent with a known device issue.
 
Event or Problem Description
The balloon was used in the proximal popliteal - superficial femoral artery (sfa).After a pass, the balloon was deflated.Upon removal, the surgeon noticed the balloon catheter was outside the sheath.The balloon catheter reportedly broke.The surgeon was able to retrieve the balloon in the distal rapid exchange port.The procedure was successfully completed with the use of a second balloon.Additional information received from the manufacturer representative indicated the event pertained to a radial procedure.During removal, the surgical technician confirmed the balloon was deflated.No resistance was met.Once removed from the sheath, the distal segment remained in the patient.The catheter separated at the rx port.Imaging confirmed the balloon marker bands were outside of the sheath.The surgeon was able to use a snare and retrieve the catheter segment within approximately four minutes.No additional interventions or access points were required.The issue resulted in a procedure delay of approximately four minutes.There was no further impact to the patient.
 
Event or Problem Description
The balloon was used in the proximal popliteal - superficial femoral artery (sfa).After a pass, the balloon was deflated.Upon removal, the surgeon noticed the balloon catheter was outside the sheath.The balloon catheter reportedly broke.The surgeon was able to retrieve the balloon in the distal rapid exchange port.The procedure was successfully completed with the use of a second balloon.Additional information received from the manufacturer representative indicated the event pertained to a radial procedure.During removal, the surgical technician confirmed the balloon was deflated.No resistance was met.Once removed from the sheath, the distal segment remained in the patient.The catheter separated at the rx port.Imaging confirmed the balloon marker bands were outside of the sheath.The surgeon was able to use a snare and retrieve the catheter segment within approximately four minutes.No additional interventions or access points were required.The issue resulted in a procedure delay of approximately four minutes.The target vessel condition was noted to be very diseased with mixed thrombus morphology.There was no further impact to the patient.

Brand Name
SUBLIME¿ RADIAL ACCESS 018 RX PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007000
MDR Report Key16550059
Report Number3014687026-2023-00003
Device Sequence Number14938947
Product Code LIT
UDI-Device Identifier05391525786445
UDI-Public05391525786445
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model NumberSRA-DC18-60150
Device Lot Number22200387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight58 KG